# SDR DALA2023091807677

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 57,319 hours, 29,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CRACK FOUND IN FASTENER HOLE #5 AT FRAME 16 AT FWD OF THE RH UPPER FWD SERVICE DOOR MARKED. CORRECTIVE ACTION: COMPLIED WITH ER/A 611708-14. (2974515)
